Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Necessary and sufficient type theorem for absolute Nörlund summability of conjugate series


Author: Arun Kumar
Journal: Proc. Amer. Math. Soc. 67 (1977), 77-83
MSC: Primary 42A28; Secondary 40D15, 40F05
MathSciNet review: 0510923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for $ \vert N,{p_n}\vert$ summability of the conjugate series of Fourier series have been obtained earlier. The author obtains here a set of necessary and sufficient conditions for the result. This improves earlier results and provides a unified version of them.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28, 40D15, 40F05

Retrieve articles in all journals with MSC: 42A28, 40D15, 40F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0510923-8
Keywords: Absolute summability, Nörlund mean, Fourier series, allied series
Article copyright: © Copyright 1977 American Mathematical Society